Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of emergency contraception

Premium Questions

Dr.  Raju A.T MD

Hi.. I am on synthroid and prozac and I have taken three pregnancy test all negative, my last period was one time but i had taken the moring after pill a few days before I started.. still have a wierd feeling. no weight... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Shanti Vennam MD

Hi, During foreplay my bf had splurged semen over. It was just an outercourse. Still I took the pill. Are there any side effects. My last date was on Oct 15. Request your consultation ... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Rakesh Madhyastha MD

Hiii... i m 20 yrs old girl n i m in sexual relationship from last 5 years with my fiance... n frm last 3 years m using unwanted 72 n ipill ... in these 3 yeara i gain my weight from 57 to 70.. n my periods cycle becom so... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Meenakshi Titoria Sahu MD

Hello. i took the emergency contraception pill NORLEVO . Last time i used it it was July and in August after almost a month near the days of my menstruation i was vomiting and i was really sick ... View answer

Answered by : Dr. Meenakshi Titoria Sahu ( OBGYN)
Dr.  Soumya MD

Can you take the Emergency Contraceptive Plan B 3 times within a month and a half without site effects? And also what are the chances of getting pregnant a day after my period ended? When he pulled out? ... View answer

Answered by : Dr. Soumya ( OBGYN)

Public Forum Discussions

Dr.  Ashwini Kolur MD

. Are these regular side effects of the emergency contraception or could it be something more serious? ... View answer

Answered by : Dr. Ashwini Kolur ( Pathologist and Microbiologist)
Dr. Het Ram Bishnoi MD

. So, we fear about the possibility of Unwanted Pregnancy. We are opting for Emergency Contraceptive ... of side effect to her or to her monthly menstruation? What is the safe procedure to take... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Jyothi Prakash J MD

mensuration cycle. Is there any chance in future not to concieve or any side effect to baby? ... View answer

Answered by : Dr. Jyothi Prakash J ( General & Family Physician)
Dr. S K Raghurraman MD

Hello, Doctor! I had unprotected sex on the 21st of August, it was my 4th day of the period, my partner didn t come inside but just in case I took a 72hr pill within 24 hours. However, today, on August 29, I started to... View answer

Answered by : Dr. S K Raghurraman ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

I took plan B immediately after my boyfriend ejaculated inside of me, and 1 day later, I experienced light spotting which turned into a heavier flow for just under a week. It s been two weeks since I have taken the pill,... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Mobile Questions and Answers

Dr. Anand M I MD

hello sir, emergency pills are associated with side effects as with the case of other drugs. though they are considered safe, they may not work in some individuals and may cause other effects

Dr. Vivek Chail MD

Hi, Thanks for writing in. Emergency pills can cause early or delayed periods in most women for the next two cycles.

Dr.  Saurabh Gupta MD

Hi, The most common side effect of the pill is breakthrough bleeding or spotting, which is when a woman bleeds in the weeks she's taking active pills. Other common side effects...